Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

A Novel 5D-Dimentional Hyperchaotic System and its Circuit Simulation by EWB

PP: 1-4
Author(s)
K. Kemih, M. Ghanes, R. Remmouche, A. Senouci,
Abstract
This paper reports a new five dimensional hyperchaotic system. The dynamical behaviors of this new hyper chaotic system are proved by not only performing numerical simulation and brief theoretical analysis but also by conducting an electronic circuit experiment. The hyperchaotic circuit is designed and realized by the Multisim software.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved